medication and itching
I have been taking Blood Pressure medication for a year and also a diuretic pill daily. And I am itching all over my back, chest, torso and scalp.
My Doctor says it's winter dry skin. I know it isn't because it started within weeks of taking these medications.
I have tried everything the doctor suggested to relieve the itching, cool water when I shower very mild soap, patting instead of rubbing my skin, lotion,(anti itch) changed my laundry soap to a milder soap, don't use perfumed items on my skin. and Nothing helps.
The back of my head around my hair line is constantly itching, my back, below my waist line, and around the front of my chest, it's driving me crazy.
but my doctor still says it's Not my medication. What is it? There is no rash of any sort.
Leave your thoughts or advice...
Do you have something to share about this?
What Other Visitors Have Said
Click below to see contributions from other visitors to this page...